Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cirpralex side effects when first starting nicksmom2495

Posted by rvanson on March 28, 2009, at 20:47:50

In reply to Cirpralex side effects when first starting, posted by nicksmom2495 on March 27, 2009, at 7:58:05

> I just started Cirpralex after being on Lexapro (Lexapro was to expensive as there was no generic). My doc gave me Cirpralex and I am also taking Wellburtin. This is my 4th day on Cirpralex and I am feeling kind of sad and almost started crying this morning over nothing. I keep telling myself these are just the starting side effects and will go away. Anyone have experience with this and how long before you actually start to feel better?

Did you take the Wellbutrin, before the Cipralex or at the same time? Just thinking it might be a synergenic effect perhaps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[887477]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rvanson thread:887230
URL: http://www.dr-bob.org/babble/20090322/msgs/887477.html